Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 182, Pages 4–23 (Mi tm1919)  

This article is cited in 5 scientific papers (total in 5 papers)

Probabilistic-statistical methods of detecting spontaneously occurring effects

A. N. Kolmogorov, Yu. V. Prokhorov, A. N. Shiryaev


Full text: PDF file (2259 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 182, 1–21

Bibliographic databases:
UDC: 519.21

Citation: A. N. Kolmogorov, Yu. V. Prokhorov, A. N. Shiryaev, “Probabilistic-statistical methods of detecting spontaneously occurring effects”, Probability theory, function theory, mechanics, Trudy Mat. Inst. Steklov., 182, Nauka, Moscow, 1988, 4–23; Proc. Steklov Inst. Math., 182 (1990), 1–21

Citation in format AMSBIB
\Bibitem{KolProShi88}
\by A.~N.~Kolmogorov, Yu.~V.~Prokhorov, A.~N.~Shiryaev
\paper Probabilistic-statistical methods of detecting spontaneously occurring effects
\inbook Probability theory, function theory, mechanics
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 182
\pages 4--23
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1919}
\zmath{https://zbmath.org/?q=an:0706.62076|0657.62113}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 182
\pages 1--21


Linking options:
  • http://mi.mathnet.ru/eng/tm1919
  • http://mi.mathnet.ru/eng/tm/v182/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Sofronov, “Asymptotically $d$-optimal test of a posteriori change-point detection”, Theory Probab. Appl., 49:2 (2005), 367–371  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. N. Shiryaev, “On Stochastic Models and Optimal Methods in the Quickest Detection Problems”, Theory Probab. Appl., 53:3 (2009), 385–401  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. E. V. Burnaev, “Disorder Problem for Poisson Process in Generalized Bayesian Setting”, Theory Probab. Appl., 53:3 (2009), 500–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. B. Borisenko, “Modifikatsiya karty Khotellinga, niveliruyuschaya vliyanie trenda, i ee primenenie pri obnaruzhenii tsifrovykh vodyanykh znakov”, PDM, 2010, no. 2(8), 42–58  mathnet
    5. T. A. Averina, K. A. Rybakov, “Modelirovanie multistrukturnykh sistem na mnogoobraziyakh v zadachakh statisticheskogo analiza i filtratsii”, Vestnik Tambovskogo universiteta. Seriya: estestvennye i tekhnicheskie nauki, 23:122 (2018), 145–153  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:918
    Full text:503

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021